# SDR MASA2011102063874

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 21,464 hours, 16,946 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Condition: Defective
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE APPEARS NOT TO BE WORKING.  R2 NR 2 HYDRAULIC FUSE.
